# SDR UPS06447676

- Difficulty date: July 19, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2231 FRAME INNER CHORD S25R-26R FOUND REVEAL CRACK AND PREVIOUSLY STOP DRILLED, CRACK LENGTH 1.5".  REPAIR DOUBLER REINSTALLED AS PER RS R53-62-35534 CONTINUE THE REPETITIVE INSPECTION ARE REQUIRED PER RS R53-62-35534 AND UPS EO B747-5310-24835-B.
